I completely stopped taking effexor at the end of November, 2017. I tapered doe over 9 months. I still had severe withdrawal symptoms. While these symptoms have subsided, I am still left with anxiety and extreme fatigue. I have experienced insomnia, depression, fluctuations with blood sugar and high cortisol levels at night. I don't know if this is a continuation of withdrawal or caused by some other physical problem. Of course I have not gotten any help from conventional medical doctors. Have had different blood tests done with the outcomes being in the "normal" range. I have been referred to an endocrinoligist, but that appointment is nearly 2 months in the future. In the meantime, I continue to live with this. At times, I can barely take care of myself and at other times it seems like I am finally starting to heal. I have an appointment next week with a holistic/functional doctor & I hope that I will get some insight into what's going on with me. What concerns me is the possibility that my long term use of effexor has permanently affected my body and that I will never be normal again. I took effexor for 12 years or more. Never once did the doctor suggest that it was time to stop taking this drug. Little did I know at the time, how antidepressants can effect your health. There is not enough information available to educate the public regarding the dangers of these medications. Someone should be held accountable.